MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY XLPE 0 DEG POLY LINER 56X36; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY XLPE 0 DEG POLY LINER 56X36; PROSTHESIS, HIP
Catalog Number 00630505636
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Joint Dislocation (2374)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.The patient experienced dislocation approximately one-month post-implantation while twisting to the right and left.The patient underwent a closed reduction at the emergency department and was also given a brace.The patient noted feeling unstable while lying flat.Subsequently, the patient was revised approximately 2 weeks later due to recurrent dislocations and pain.During the procedure, a hematoma was evacuated.The shell, head, and neck were exchanged without complications.The stem remained implanted.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00877503602 lot# 3214350 biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14.Cat# 00620205622 lot# 67050519 shell porous with cluster holes 56 mm.Cat# 00625006520 lot# 66481242 bone scr 6.5x20 self-tap.Cat# 00625006530 lot# j7728757 bone scr 6.5x30 self-tap.Cat# 00784803400 lot# 64553739 modular neck j 12/14 neck taper use with +0 heads only.Cat# 00771300700 lot# 66793621 modular femoral stem press-fit plasma sprayed cementless size 7.5.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d5; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a initial tha.Office notes suggests patient had pain and numbness on the operative site.Patient states they had a hip dislocation while twisting right to left.A brace was provided to the patient.X-rays were taken and found implants were well fixed and well aligned.The patient had a revision due to dislocation and continued pain.A hematoma was evacuated.Acetabular components were well fixed but revised to a dual mobility which provided stability needed with the neck and head exchange.No other complication noted.A definitive root cause cannot be determined.Based on the medical records, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRILOGY LONGEVITY XLPE 0 DEG POLY LINER 56X36
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22337826
Report Number0001822565-2025-02158
Device Sequence Number9069829
Product Code LPH
UDI-Device Identifier00889024666634
UDI-Public(01)00889024666634(17)290823(10)66890239
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00630505636
Device Lot Number66890239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight89 KG